Posted by Mary Jo on March 22, 2000, at 1:02:52
In reply to Re: Xanax Withdrawal, posted by Phyllis on September 2, 1998, at 11:48:30
> Thanks Linda.....sorry anyone has to go through this problem with meds. How long before you came back to normal. At 8 months off I was still running from doctor to doctor for all was not ok
> I just figured the xanax had covered up something that was wrong and it did in one respect but then when it was reinitiated some went away soooooooo
> just am looking for any info on something that would help get through this rough (more than rough)period till the brain can readjust to life without xanax. OH I also had more panic on the xanax it just made me not care and I never took the amounts they wanted me too for I knew it was addictive. Just did not know this addictive that dropping it would be such a physical problem.
Hi, I find myself having to withdraw myself from 2 mg of Xanax a night by myself. My doctor recently retired and does not believe Xanax is addictive! I have one refill for 60 Xanax left. How do I go about finding a doctor that would understand the true physical hell this medication can put you through when you stop. I went down .5 mg and the physical sensations were too much. I then tried just .25 and it was tolerable. I am so scared of having a seziure. Any advice would be helpful. Thanks, Mary Jo